MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND

INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND
Model Number 480422-03
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 8mm vessel sealer extend instrument had a different lot number.There was no report of patient involvement or patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The vessel sealer extend (vse) instrument was analyzed and found to have missing retaining ring from one of the inputs, resulting in adjacent damage and a dislodged bearing and pitch input disk, which prevented the instrument from being placed on an in-house system for functional testing.The complaint was not confirmed by failure analysis.

Brand Name
Endowrist
Common Device Name
VESSEL SEALER EXTEND
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50872133
Report Number2955842-2026-39671
Device Sequence Number9379809
Product Code NAY
UDI-Device Identifier10886874115661
UDI-Public(01)10886874115661(10)K17260214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480422-03
Device Catalogue Number480422
Device Lot NumberK17260214 0054
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown